Alert archive / Wisconsin / River Flood Warnings in 2018
River Flood Warning 17, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Aug 28, 2018, 8:10 PM CDT for Winnebago County, Wisconsin. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2018, 8:10 PM CDT (01:10 UTC)
- Expired
- Sep 1, 2018, 10:37 AM CDT
- In force
- 4 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Winnebago County, WI
The radar
The Green Bay radar (KGRB), 61 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fox River (North) at Oshkosh-Lake Winnebago (OSHW3).
- Action stage
- 3.5 ft
- Minor stage
- 3.7 ft
- Moderate stage
- 4.2 ft
- Major stage
- 4.8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04082500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
127 WGUS43 KGRB 290110 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Green Bay WI 810 PM CDT Tue Aug 28 2018 ...The National Weather Service in Green Bay has issued a Flood Warning for the following rivers in Wisconsin... Lake Winnebago at Oshkosh affecting Winnebago County PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with interests along this river need to prepare for flooding. Stay tuned for further updates on this flooding situation. && WIC139-291609- /O.NEW.KGRB.FL.W.0017.180829T0110Z-000000T0000Z/ /OSHW3.1.ER.180828T2335Z.180829T0000Z.000000T0000Z.NR/ 810 PM CDT Tue Aug 28 2018 The National Weather Service in Green Bay has issued a * Flood Warning For the Lake Winnebago at Oshkosh. * At 7:00 PM Tuesday the stage was 3.6 feet. * Flood stage is 3.5 feet. * Impacts at 3.5 feet. Which is flood stage...there is minor flooding to boat docks and backyards of homes in area of the gage and along the western shore of lake Winnebago. Water is reaching homes during periods of strong onshore winds. && LAT...LON 4389 8847 4400 8856 4415 8847 4414 8841 $$
7 follow-up statements
987 WGUS83 KGRB 291736 FLSGRB Flood Statement National Weather Service Green Bay WI 1236 PM CDT Wed Aug 29 2018 ...The Flood Warning continues for the following rivers in Wisconsin... Lake Winnebago at Oshkosh affecting Winnebago County PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution is urged when walking near riverbanks. The next scheduled routine statement will be issued tomorrow morning. && WIC139-300835- /O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/ /OSHW3.1.ER.180828T2335Z.180829T0000Z.000000T0000Z.NR/ 1236 PM CDT Wed Aug 29 2018 The Flood Warning continues for The Lake Winnebago at Oshkosh. * At 12:00 PM Wednesday the stage was 3.5 feet. * Flood stage is 3.5 feet. * Impacts at 3.5 feet. Which is flood stage...there is minor flooding to boat docks and backyards of homes in area of the gage and along the western shore of lake Winnebago. Water is reaching homes during periods of strong onshore winds. && LAT...LON 4389 8847 4400 8856 4415 8847 4414 8841 $$
492 WGUS83 KGRB 300219 FLSGRB Flood Statement National Weather Service Green Bay WI 919 PM CDT Wed Aug 29 2018 ...The Flood Warning continues for the following rivers in Wisconsin... Lake Winnebago at Oshkosh affecting Winnebago County PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution is urged when walking near riverbanks. The next scheduled routine statement will be issued tomorrow morning. && WIC139-301719- /O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/ /OSHW3.1.ER.180828T2335Z.180830T0100Z.000000T0000Z.NR/ 919 PM CDT Wed Aug 29 2018 The Flood Warning continues for The Lake Winnebago at Oshkosh. * At 8:00 PM Wednesday the stage was 3.6 feet. * Flood stage is 3.5 feet. * Impacts at 3.5 feet. Which is flood stage...there is minor flooding to boat docks and backyards of homes in area of the gage and along the western shore of lake Winnebago. Water is reaching homes during periods of strong onshore winds. && LAT...LON 4389 8847 4400 8856 4415 8847 4414 8841 $$
116 WGUS83 KGRB 301524 FLSGRB Flood Statement National Weather Service Green Bay WI 1024 AM CDT Thu Aug 30 2018 ...The Flood Warning continues for the following rivers in Wisconsin... Lake Winnebago at Oshkosh affecting Winnebago County PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution is urged when walking near riverbanks. The next scheduled routine statement will be issued tomorrow morning. && WIC139-310624- /O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/ /OSHW3.1.ER.180828T2335Z.180830T0100Z.000000T0000Z.NR/ 1024 AM CDT Thu Aug 30 2018 The Flood Warning continues for The Lake Winnebago at Oshkosh. * At 10:00 AM Thursday the stage was 3.5 feet. * Flood stage is 3.5 feet. * Impacts at 3.5 feet. Which is flood stage...there is minor flooding to boat docks and backyards of homes in area of the gage and along the western shore of Lake Winnebago. Water is reaching homes during periods of strong onshore winds. && LAT...LON 4389 8847 4400 8856 4415 8847 4414 8841 $$
484 WGUS83 KGRB 310216 FLSGRB Flood Statement National Weather Service Green Bay WI 916 PM CDT Thu Aug 30 2018 ...The Flood Warning continues for the following rivers in Wisconsin... Lake Winnebago at Oshkosh affecting Winnebago County PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution is urged when walking near riverbanks. The next scheduled routine statement will be issued tomorrow morning. && WIC139-311716- /O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/ /OSHW3.1.ER.180828T2335Z.180830T0100Z.000000T0000Z.NR/ 916 PM CDT Thu Aug 30 2018 The Flood Warning continues for The Lake Winnebago at Oshkosh. * At 8:00 PM Thursday the stage was 3.5 feet. * Flood stage is 3.5 feet. * Impacts at 3.5 feet. Which is flood stage...there is minor flooding to boat docks and backyards of homes in area of the gage and along the western shore of lake Winnebago. Water is reaching homes during periods of strong onshore winds. && LAT...LON 4389 8847 4400 8856 4415 8847 4414 8841 $$
634 WGUS83 KGRB 311518 FLSGRB Flood Statement National Weather Service Green Bay WI 1018 AM CDT Fri Aug 31 2018 ...The Flood Warning continues for the following rivers in Wisconsin... Lake Winnebago at Oshkosh affecting Winnebago County PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution is urged when walking near riverbanks. The next scheduled routine statement will be issued tomorrow morning. && WIC139-010618- /O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/ /OSHW3.1.ER.180828T2335Z.180830T0100Z.000000T0000Z.NR/ 1018 AM CDT Fri Aug 31 2018 The Flood Warning continues for The Lake Winnebago at Oshkosh. * At 9:00 AM Friday the stage was 3.4 feet. * Flood stage is 3.5 feet. * Impacts at 3.5 feet. Which is flood stage...there is minor flooding to boat docks and backyards of homes in area of the gage and along the western shore of lake Winnebago. Water is reaching homes during periods of strong onshore winds. && LAT...LON 4389 8847 4400 8856 4415 8847 4414 8841 $$
027 WGUS83 KGRB 010224 FLSGRB Flood Statement National Weather Service Green Bay WI 924 PM CDT Fri Aug 31 2018 ...The Flood Warning continues for the following rivers in Wisconsin... Lake Winnebago at Oshkosh affecting Winnebago County PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution is urged when walking near riverbanks. The next scheduled routine statement will be issued tomorrow morning. && WIC139-011723- /O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/ /OSHW3.1.ER.180828T2335Z.180830T0100Z.000000T0000Z.NR/ 924 PM CDT Fri Aug 31 2018 The Flood Warning continues for The Lake Winnebago at Oshkosh. * At 9:00 PM Friday the stage was 3.5 feet. * Flood stage is 3.5 feet. * Impacts at 3.5 feet. Which is flood stage...there is minor flooding to boat docks and backyards of homes in area of the gage and along the western shore of lake Winnebago. Water is reaching homes during periods of strong onshore winds. && LAT...LON 4389 8847 4400 8856 4415 8847 4414 8841 $$
276 WGUS83 KGRB 011537 FLSGRB Flood Statement National Weather Service Green Bay WI 1037 AM CDT Sat Sep 1 2018 ...The Flood Warning is cancelled for the following rivers in Wisconsin... Lake Winnebago at Oshkosh AFFECTING Winnebago County PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution is urged when walking near riverbanks. && WIC139-011607- /O.CAN.KGRB.FL.W.0017.000000T0000Z-180901T1537Z/ /OSHW3.1.ER.180828T2335Z.180830T0100Z.000000T0000Z.NR/ 1037 AM CDT Sat Sep 1 2018 The Flood Warning is cancelled for The Lake Winnebago at Oshkosh. * At 10:00 AM Saturday the stage was 3.4 feet. * Flood stage is 3.5 feet. * Impacts at 3.3 feet. There is minor flooding of lowland. Water approaches a few homes in low lying areas. && LAT...LON 4389 8847 4400 8856 4415 8847 4414 8841 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Aug 28, 6:48 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Aug 28, 6:48 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 648 PM CDT Tue Aug 28 2018 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Wednesday Issued at 218 PM CDT Tue Aug 28 2018 The latest RAP analysis and satellite/radar imagery show a cold front stretching from La Crosse to Wausau to the tip of Door County early this afternoon. Widespread low clouds surged southeast late this morning to cover most of north-central and NE WI, setting up a relatively tight temp gradient across the region. A band of showers and storms continues to track northeast behind the front and into north-central WI within a zone of mid-level fgen. Meanwhile, more cellular thunderstorms are developing ahead of the front and along/south of an outflow boundary over southwest WI and northeast IA. Despite widespread low clouds, ML capes of 1500-2500 j/kg and deep layer shear of 45-50 kts continues to point towards a severe storm threat developing south of a Marshfield to Oconto to Sturgeon Bay as storms push northeast along this outflow boundary and ahead of the front through the rest of the afternoon. Given storm evolution to our southwest, will extend the flash flood watch across Waupaca and Portage counties. Damaging winds and torrential rains will be the main threat, and hail to a lesser extent. Also cannot rule out an isolated spin up given the beefy 0-3 km shear vectors. Tonight...Shower and thunderstorm chances will be ongoing across much of the region at 00z. Based on the latest HRRR runs, it appears that the strongest thunderstorm activity will be occurring over east-central WI early this evening, but then exit the area around 02-03z. Therefore it appears the best chance of severe weather will continue through that time period before evolving into more of a heavy rain with embedded storms scenario. Potential for flooding remains possible in the flash flood watch area due 1-3 inches of rainfall in the forecast, with locally higher amounts. Precip will exit to the east overnight, with widespread clouds and cooler conditions moving across the area. .LONG TERM...Wednesday Night Through Tuesday Issued at 218 PM CDT Tue Aug 28 2018 Wednesday through Thursday: The cold front that produced all the active weather over the past couple days will continue to shift off to the east of the area through the day Wednesday. At the same time, a dry surface ridge will slide across the CWA through this time period. Aloft, the upper level trough axis will swing through the Western Great Lakes region during the day Wednesday as heights begin to rise Wednesday night into the day Thursday. The weather will be much cooler and fairly quiet. High temperatures will be in the 60s to around 70. Humidity values will drop as well, leading to more comfortable conditions. Thursday night through Saturday: The surface ridge and upper-level ridge will slide to the east Thursday night allowing for a more moist southerly return flow into the Western Great Lakes. These features will continue eastward through Saturday as as a more wrapped-up surface low and closed upper level low slides from Manitoba into Hudson Bay. This will drag a cold front across the CWA Friday afternoon into Friday night. Additionally, a shortwave is progged to slide through the Western Great Lakes as well. While the overall instability will be determined by the exact timing of the front, it does look like enough instability will be around to increase the risk of thunderstorms. Models are depicting around 20 to 30 knots of deep-layer shear ahead of the front, so severe weather is not out of the question. Again, if the front comes through during peak heating, the chances of severe weather will increase, while a delay toward the later evening hours would result in a diminished severe potential. Temperatures for this time period will warm to above normal, once again, with highs in mid to upper 70s to low 80s. Saturday night through Monday: Medium range models then point toward the cold front shifting to the east of the area Saturday night with dry high pressure building in on Sunday. At the same time, upper- level flow is expected to become nearly zonal across the Western Great Lakes. This will lead to near normal temperatures for this time period with only small chance of showers and thunderstorms, mainly on Monday. This is basically what the consensus of the models is showing. && .AVIATION...for 00Z TAF Issuance Issued at 641 PM CDT Tue Aug 28 2018 The main line of storms has shifted east, along with the threat of severe weather and heavy rainfall. Occasional showers and a few embedded thunderstorms should continue into the overnight hours before tapering off. As a cold front makes a push south of the region tonight, low clouds will overspread the region, with ceilings dropping to IFR at most locations. High pressure will build into the region on Wednesday, causing low ceilings to rise in the morning and break up in the late morning and early afternoon. VFR conditions should prevail over the forecast area in the mid to late afternoon. Northwest to north winds will become a bit gusty later tonight into Wednesday, before diminishing later in the day. && .GRB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight CDT tonight for WIZ036>040-045- 048>050. && SHORT TERM.....MPC LONG TERM......Cooley AVIATION.......Kieckbusch
Hazardous weather outlook, Aug 28, 6:55 PM CDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 655 PM CDT Tue Aug 28 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-300000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 655 PM CDT Tue Aug 28 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Brief heavy rainfall and some urban flooding will continue across parts of central and east central Wisconsin this evening. A few thunderstorms are also possible this evening, though the threat of severe storms has diminished. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday The next chance for thunderstorms arrives Friday and continues through Saturday. It is too early to determine the severe potential at this time. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any flooding or severe weather reports to the National Weather Service in Green Bay. LMZ521-522-541>543-300000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 655 PM CDT Tue Aug 28 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight A few thunderstorms are possible this evening, but the threat of severe weather has diminished. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Thunderstorms are possible Friday into Saturday. Kieckbusch
In the hours before
Local storm report, Aug 28, 5:50 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
550 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HEAVY RAIN 1 W KAUKAUNA 44.26N 88.29W
08/28/2018 M2.55 INCH OUTAGAMIE WI PUBLIC
MAJOR STREET FLOODING.
&&Local storm report, Aug 28, 6:26 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
626 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG NEW HOLSTEIN 43.95N 88.08W
08/28/2018 CALUMET WI LAW ENFORCEMENT
LOTS OF TREES DOWN IN NEW HOLSTEIN. DELAYED REPORT BY LAW
ENFORCEMENT. ESTIMATED TIME FROM PREVIOUS REPORT OF
MESONET GUST.
&&
KURIMSKILocal storm report, Aug 28, 6:29 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
629 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLOOD BRILLION 44.18N 88.06W
08/28/2018 CALUMET WI LAW ENFORCEMENT
AREA ROADWAYS STILL FLOODED.
0620 PM FLOOD HARRISON 44.13N 88.29W
08/28/2018 CALUMET WI LAW ENFORCEMENT
AREA ROADWAYS STILL FLOODED.
&&
KURIMSKILocal storm report, Aug 28, 6:43 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
643 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HEAVY RAIN 6 SE FREMONT 44.20N 88.77W
08/28/2018 M2.00 INCH WINNEBAGO WI CO-OP OBSERVER
TOTAL SINCE 7 AM.
&&
KURIMSKILocal storm report, Aug 28, 6:51 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
651 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN GREEN BAY 44.51N 88.00W
08/28/2018 M3.63 INCH BROWN WI NWS EMPLOYEE
EAST SIDE OF GREEN BAY. TOTAL FROM THIS AFTERNOON.
24-HOUR TOTAL OF 4.07. STREET FLOODING REPORTED THIS
AFTERNOON.
&&
BERSCHLocal storm report, Aug 28, 7:35 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
735 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM HAIL STEPHENSVILLE 44.36N 88.58W
08/28/2018 E0.25 INCH OUTAGAMIE WI LAW ENFORCEMENT
HAIL SLIGHTLY LARGER THAN 1/4 INCH.
0305 PM TSTM WND DMG 1 W WAUTOMA 44.06N 89.30W
08/28/2018 WAUSHARA WI PUBLIC
TREE DOWN WEST OF WAUTOMA. ALSO PEA SIZE HAIL NEAR
REDGRANITE.
0341 PM HEAVY RAIN ASHWAUBENON 44.46N 88.08W
08/28/2018 M1.44 INCH BROWN WI OFFICIAL NWS OBS
IN THE LAST 1 HOUR.
0343 PM HAIL N OSHKOSH 44.01N 88.55W
08/28/2018 M0.25 INCH WINNEBAGO WI TRAINED SPOTTER
INTERSECTION OF HIGHWAY 41 AND 76.
0345 PM FLOOD GREEN BAY 44.51N 88.00W
08/28/2018 BROWN WI NWS EMPLOYEE
URBAN FLOODING. ROADS COVERED BY 4-6 INCHES OF WATER.
0357 PM TSTM WND GST NEENAH 44.18N 88.44W
08/28/2018 M62.00 MPH WINNEBAGO WI TRAINED SPOTTER
0400 PM TSTM WND GST OSHKOSH 44.01N 88.55W
08/28/2018 M54.00 MPH WINNEBAGO WI ASOS
0403 PM TSTM WND GST APPLETON 44.26N 88.40W
08/28/2018 M49.00 MPH OUTAGAMIE WI AWOS
0420 PM HEAVY RAIN APPLETON 44.26N 88.40W
08/28/2018 M2.18 INCH OUTAGAMIE WI PUBLIC
RAINFALL TOTAL THIS AFTERNOON. MINOR STREET FLOODING AND
LOW-LYING AREAS.
0425 PM FLOOD NEENAH 44.18N 88.44W
08/28/2018 WINNEBAGO WI TRAINED SPOTTER
6-8 INCHES OF STANDING WATER ON ROADS. COUPLE CARS
STRANDED.
0430 PM TSTM WND DMG NEW HOLSTEIN 43.95N 88.08W
08/28/2018 CALUMET WI LAW ENFORCEMENT
LOTS OF TREES DOWN IN NEW HOLSTEIN. DELAYED REPORT BY LAW
ENFORCEMENT. ESTIMATED TIME FROM PREVIOUS REPORT OF
MESONET GUST.
0430 PM TSTM WND DMG 2 SSE MEGGERS 43.95N 88.02W
08/28/2018 MANITOWOC WI EMERGENCY MNGR
BARN DOWN ON HWY X AND 67. DELAYED REPORT TIME ESTIMATED
BY RADAR.
0430 PM TSTM WND GST NEW HOLSTEIN 43.95N 88.08W
08/28/2018 M60.00 MPH CALUMET WI MESONET
0435 PM TSTM WND DMG KIEL 43.91N 88.03W
08/28/2018 MANITOWOC WI EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN AROUND THE KIEL AREA.
DELAYED REPORT TIME ESTIMATED BY RADAR.
0435 PM TSTM WND DMG KIEL 43.91N 88.03W
08/28/2018 MANITOWOC WI EMERGENCY MNGR
TREES AND POWERLINES DOWN IN CITY.
0444 PM TSTM WND DMG 5 NW CLEVELAND 43.95N 87.83W
08/28/2018 MANITOWOC WI TRAINED SPOTTER
5 TREES DOWN ON POWERLINES NEAR THE INTERSECTION OF HWY X
AND HWY 42. DELAYED REPORT. TIME ESTIMATED BY RADAR.
0444 PM TSTM WND GST 4 E KIEL 43.91N 87.95W
08/28/2018 E60.00 MPH MANITOWOC WI TRAINED SPOTTER
0446 PM FUNNEL CLOUD SPRING VALLEY 43.94N 87.84W
08/28/2018 MANITOWOC WI TRAINED SPOTTER
0446 PM HEAVY RAIN 2 E GREEN BAY 44.51N 87.96W
08/28/2018 M3.10 INCH BROWN WI PUBLIC
0447 PM FLASH FLOOD APPLETON 44.26N 88.40W
08/28/2018 OUTAGAMIE WI LAW ENFORCEMENT
ROADS IN APPLETON IMPASSIBLE DUE TO WATER. WATER IS UP TO
THE HOODS OF CARS.
0452 PM HEAVY RAIN 5 ESE MENASHA 44.17N 88.35W
08/28/2018 M2.14 INCH CALUMET WI TRAINED SPOTTER
SINCE 315PM
0454 PM TSTM WND GST NEWTON 43.99N 87.73W
08/28/2018 M62.00 MPH MANITOWOC WI MESONET
0516 PM HEAVY RAIN E GREEN BAY 44.51N 88.00W
08/28/2018 M3.90 INCH BROWN WI NWS EMPLOYEE
24 HOUR TOTAL. SINCE 2 PM 3.46 INCHES.
0534 PM FLOOD WAUTOMA 44.06N 89.28W
08/28/2018 WAUSHARA WI LAW ENFORCEMENT
LOTS OF ROADWAYS COVERED IN WATER.
0543 PM FLOOD 2 SE GREEN BAY 44.49N 87.97W
08/28/2018 BROWN WI LAW ENFORCEMENT
AREA ROADWAYS STILL FLOODED, ESPECIALLY ON MAIN STREET
FROM MASON TO LIME KILN ROADS.
0600 PM HEAVY RAIN GREEN BAY 44.51N 88.00W
08/28/2018 M3.63 INCH BROWN WI NWS EMPLOYEE
EAST SIDE OF GREEN BAY. TOTAL FROM THIS AFTERNOON.
24-HOUR TOTAL OF 4.07. STREET FLOODING REPORTED THIS
AFTERNOON.
0620 PM FLOOD BRILLION 44.18N 88.06W
08/28/2018 CALUMET WI LAW ENFORCEMENT
AREA ROADWAYS STILL FLOODED.
0620 PM FLOOD HARRISON 44.13N 88.29W
08/28/2018 CALUMET WI LAW ENFORCEMENT
AREA ROADWAYS STILL FLOODED.
0639 PM HEAVY RAIN 6 SE FREMONT 44.20N 88.77W
08/28/2018 M2.00 INCH WINNEBAGO WI CO-OP OBSERVER
TOTAL SINCE 7 AM.
&&
KURIMSKINearby
River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.